# SDR DALA2024100209631

- Difficulty date: September 30, 2024
- Submitted: October 2, 2024
- Operation: Air carrier
- Aircraft: N3730B
- Make and model: Boeing 737832
- Aircraft serial: 30538
- Aircraft time: 70,207 hours, 32,161 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0586889) FWD CARGO LH BAFFLE STA 500B-500C DAMAGED. REMOVED AND REPLACED FWD CARGO LH BAFFLE STA 500B-500C IAW B737 SRM 51-10-02-0G PAR 9 AND BOEING DWG NO. 143A7505 REV B.
